MAUDE Adverse Event Report: BD ALARIS¿ INFUSION PUMP; INTRAVASCULAR ADMINISTRATION SET

BD ALARIS¿ INFUSION PUMP; INTRAVASCULAR ADMINISTRATION SET
Model Number 22000-B007T
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter state: the state was determined based on the area code within the provided phone #.Investigation summary: a complaint of tubing collapsing during infusion was received from the customer.No product or photo was returned by the customer.The customer complaint of defective tubing could not be verified due to the product not being returned for failure investigation.A device history record review for model 22000-b007t lot number 21035504 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 19feb2021.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Investigation conclusion: due to no sample being received, an investigation could not be performed, and a root cause could not be determined.No product will be returned per customer.No investigation was performed.
 
Event or Problem Description
It was reported that at least one bd alaris¿ infusion pump experienced defective tubing.The following information was provided by the initial reporter: while administration of the medication, the tubing is collapse and so it prevent administrating the rest of the medication to the patient.It happened several time, today is one of the day that happened.

Brand Name
BD ALARIS¿ INFUSION PUMP
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
MDR Report Key12677381
Report Number9616066-2021-52292
Device Sequence Number4471080
Product Code FPA
UDI-Device Identifier50885403245020
UDI-Public50885403245020
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/19/2024
Device Model Number22000-B007T
Device Catalogue Number22000-B007T
Device Lot Number21035504
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2021
Initial Report FDA Received Date10/21/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1